Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
|bluetcgrl06 - Thu Sep 17, 2009 4:20 pm||
I WAS TOLD THAT IF I SKIP THE IRON PILLS AN START WITH MY NEXT PACK RIGHT AWAY I CAN GET PREGNANT IS THAT TRUE OR NO?? I HAVE BEEN SPOTTING AND I HEARD THAT IS ONE OF THE SIGNS YOU ARE PREGNANT.
|Debbie Miller, RN - Sun Sep 20, 2009 1:18 am||
The iron tablets in the pack which are designed for you to take so you will stay in the habit of a daily pill and also get a little extra iron which most menstruating women could use. Not taking them, and using continuous birth control to eliminate periods do not put you at any increased risk for pregnancy. Spotting is also very common while taking oral contraceptives and is not necessarily a sign of problems.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.